MathSciNet Relay Station
MathSciNet bibliographic data
MR1363429 14J05 (14C20)
Michelacakis, N. J. On the Picard group of a compact flat projective variety. Proc. Amer. Math. Soc. 124 (1996), no. 11, 3315–3323.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement